MAUDE Adverse Event Report: COVIDIEN 1000ML LRG BORE GRAVITY SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN 1000ML LRG BORE GRAVITY SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 702505
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
Customer reports: gravity bags are leaking.
 
Additional Manufacturer Narrative
A device history record review could be performed since the reported lot number was unknown.Samples were received at the manufacturing site for evaluation.A visual and functional inspection was conducted, and the results were that a detached connector from the line was observed.The reported issue was confirmed.The most likely root cause could be related to a manufacturing/production process issue due to inadequate cyclohexanone dispensing.Corrective action has been taken by increasing maintenance of the equipment so that it operates correctly, dispensing the adequate amount of cyclohexanone.A quality alert will be issued to personnel to notify them of the reported condition and the changes to be implemented and verification that the new process is working correctly.

Brand Name
1000ML LRG BORE GRAVITY SET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11745518
Report Number1282497-2021-10132
Device Sequence Number16949741
Product Code KNT
UDI-Device Identifier10884521002197
UDI-Public10884521002197
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number702505
Device Catalogue Number702505
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date10/01/2021
Patient Sequence Number1